HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

BLOW-UP RESULTS FOR A REACTION-DIFFUSION SYSTEM

Files in This Item:
pre791.pdf136.4 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83941

Title: BLOW-UP RESULTS FOR A REACTION-DIFFUSION SYSTEM
Authors: Yamauchi, Yusuke Browse this author
Keywords: blow-up
reaction-diffusion system
Cauchy problem
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 791
Start Page: 1
End Page: 18
Abstract: We consider the Cauchy problem for the reactiondiffusion ystem with the nonlinear terms |x|σjupj vqj . In this system, he exponents p1 and q2 play a crucial role to determine the ehavior of the solutions. Using an ODE method, we prove the ujita-type nonexistence results for p1, q2 < 1, for q2 < 1 < p1 or or p1, q2 > 1. Moreover, we also show the nonexistence results for arge initial data.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69599
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University